Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Pneumonia. Using inhaler, taken steroids and antibiotics. Dizziness, weakness and lightheadedness. Cause of concern?

hello, i went to the hospital on sunday and was told i had pneumonia warning , i took the steroids and antibiotic , and have been using the inhailer. i have been bed rested for the last three days and i felt well enought to go to work today. after a few hours of being at work i am sick to my stomach and extremely dizzy, weak and light headed. im 22 year old female and have no under lying health issues. i dont know if this is cause for concern.
Asked On : Sun, 3 Feb 2013
Answers:  2 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
It would have been better if you could have shared the information on what antibiotics and steroids you are taking or have taken for what duration.
Based on the information shared by you it seems you are having post infection asthenia.
If your symptoms are aggravating then you should visit your hospital at the earliest on the contrary if they are subsiding then there is no cause for concern.
Wishing you a faster recovery
Take care :)
Answered: Thu, 4 Jul 2013
I find this answer helpful
Diabetologist Dr. Basheer Ahamed's  Response

Patients experiencing symptoms like this in the convalesce phase(Recovery phase) is normal.

There are chances that you may be suffering from gastritis(Infection or Drug induced).

1. Take small meal frequently which can be easily digested.
2. Proton pump inhibitors.

If the symptoms does not improve consult your doctor.

Answered: Thu, 4 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor